Author Topic: Dizziness  (Read 338 times)

[Buddie]

Re: Dizziness
« Reply #10 on: October 09, 2019, 10:35:21 pm »
I switched from Sandoz clonazepam to brand K last spring and never had dizziness from the Sandoz-but have had terrible bouts with the K for some reason. In terms of fluorescent lights...about 5 minutes into WalMart I feel like I am in acute withdrawal and ready to pass out...actually any store that has a lot of lighting...sucks cause I used to love to shop and now I dread it-like going into a minefield :-(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Dizziness
« Reply #11 on: October 12, 2019, 01:20:33 am »
Joyatlast 51, thank you so much for the training tool and support, I plan on checking it out immediately! [...], thank you for the youtube link! I will check it out as well. I'm willing to try it out. I know what you mean about not trusting any medications after benzos I try to avoid scripts and some OTC meds at all costs. I did see an ENT, he said he thinks it may be mal de debarquement due to the long train ride, but told me to wait a whole year before even considering a vestibular specialist. I really wish he would have just referred me to one, but it is not much longer until a years up. [...] I'm really leery about meds, but I'm glad you told me about the zoloft so if these natural things fail, maybe it will be something I can check out. [...], I wish there was a way to make sure that they stick to a strict formula regiment! The clonazepam I started to taper on was yellow with a M symbol on, can't think of the name off hand, the company stopped making the drug and then I started getting these orange pills. My withdrawal symptoms got worse. I managed to call around and ask for the specific brand that I was using at various pharmacies and whichever one had it, I switched my prescription to them. I was able to get a few refills of the stuff I had less symptoms with and I hope I have enough to finish my taper. That may be an option for you if the other brand made you less dizzy.
For those of you that are no longer dizzy, I'm so glad! For those of you still suffering from dizziness, I hope we all get past it soon. I'm so appreciative of the feedback I have received here from all of you!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Dizziness
« Reply #12 on: October 12, 2019, 05:29:28 pm »
sounds like you went from Sandoz to Accord. Like you-I was rarely dizzy on the Sandoz...it has been the new ones that have caused me problems. Thanks everyone for all the helpful advice-I am going to check them out too as I am having some bad dizziness too. Frustrating because if it wasn't for the dizziness I wouldn't feel too bad.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.